# SDR DHL2007801518

- Difficulty date: November 2, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 32,570 hours, 85,401 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 5644972
- Condition: Cracked
- Location: Nr 4 Alt Tank
- Part time: 85,401 hours, 32,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ALT TANK FITTING CRACKED 0.500" AT STA XRS 408.000 S-58 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW JC EC-00590-001, DOUGLAS DWG 5644972. REMOVED CRACKED FITTING IAW SRM 57-1-0 PG 1, SRM 51-1-20D.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-11, SRM 51-1-23 (PLI WASHER) SRM 51-1-20D, SRM 51-3-1 (TORQUE).  REFER TO JC EC-00590-001 (WO 2624) FOR FABRICATION AND NR 130482 FOR LEAK CHECK (FUEL).
